# SDR AALA202109077935

- Difficulty date: August 26, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 60,955 hours, 25,124 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Worn
- Location: Gust Lock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAIN CABIN DOOR GUST LOCK DOES NOT ENGAGE.   REPLACED UPPER GUIDE CAM PLATE WITH NEW IAW AMM 52-11-21, OPS CHECK GOOD.
